# SDR ASOA2013100709160

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 484.00 RBL 27.00 THE INTERCOSTAL REPAIR ANGLE IS CRACKED.  R & R INTERCOSTAL ANGLE, PN 601R31171-9 FS 484.00, RBL 27.00 IAW SRM 51-42-06 & 51-42-21.
